Thread: Flue feeling on ANADROL 50
07-10-2005, 01:27 PM #1
Flue feeling on ANADROL 50
Yesterday I started with ANADROL 50.
I also took my fist shot of sust.
I am swetting all over, have a HUGE water retention, and feeling "sick".
Lost my appetite, etc. you get the picture.
The injection spot is still a bit painfull, but not red or swolen.
stretching my leg kind of hurts. (so far normal right?)
So I guess the flue feeling comes from the ANADROL.
07-10-2005, 02:55 PM #2
07-10-2005, 03:00 PM #3
it maybe from the prop ester in the sus
i don't think it will be from the nap's
07-10-2005, 03:02 PM #4
Dam. the Sust?
So I'll be feeling like this during the whole cycle?
07-10-2005, 03:03 PM #5
no bro no just a couple of day's you'll be fine
07-10-2005, 03:09 PM #6
And the bloating? that's the anadrol ?
I used to take D-bol, 4x5mg per day, and that was going OK.
But I got the Anadrol's, and was thinking, why not make a 14 day switch to the Anadrol.
still not sure if that was a good idea. maybe better stick with the D-bol and save the Anadrol for next cycle?
07-10-2005, 03:10 PM #7Originally Posted by fhorst
yes i would bro
07-10-2005, 03:15 PM #8
07-10-2005, 03:16 PM #9
to both bro
07-10-2005, 03:19 PM #10
07-10-2005, 03:21 PM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)